# SDR DHL9974204C

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 4 ENGINE INLET COWL OUTER SKIN DAMAGED ALONG TRAILING EDGE AT 4 O' CLOCK.  CUT OUT DAMAGED AREA.  INSTALLED DOUBLER REPAIR PER SRM 54-30-3, 8.25 BY 4.75, N/R 6625.
